MathSciNet Relay Station
MathSciNet bibliographic data
MR703386 65M60 (65M25)
Bercovier, M.; Pironneau, O.; Sastri, V. Finite elements and characteristics for some parabolic-hyperbolic problems. Appl. Math. Modelling 7 (1983), no. 2, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement